MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE LL ELEVATED RIM LINER USE WITH 58MM O.D. SIZE LL SHELL; PROTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE LL ELEVATED RIM LINER USE WITH 58MM O.D. SIZE LL SHELL; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient was implanted with non- zimmer biomet products.The non-zimmer biomet products were revised for an unknown reason, and the patient was implanted with the arcos stem.The arcos stem was undersized due to an iatrogenic error on the surgeon¿s behalf during the first revision (non-zb to zb products).The patient was revised due to the stem under sizing and dislocation that occurred due to the stem under sizing.There was no need to adjust the acetabular side as it remained stable.
 
Additional Manufacturer Narrative
(b)(4).D10: 11-301353 arcos con sz c hi 80mm 590390.00223200204 integral short gtr w/ 2 cables 56705650.00625006550 bone screw self-tapping 6.5 mm dia.50 mm length 64084511.00625006550 bone screw self-tapping 6.5 mm dia.50 mm length j7307819.00875705802 58mm o.D.Size ll porous uncemented with multi-holes shell use with ll liners 63290514.31-323240 3.2mmx40mm rnglc+ acet drl bit 233750.31-323260 3.2mmx60mm rnglc+ acet drl bit 597010.650-0662 delta ceramic fem hd 36/+3mm 3062848.310.250s drill bit 2.5mm, l 110/85mm 2-flute, f/quick coupling 9l85899 depuy.G2: foreign: australia multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01338.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: subsequent to this, revision was performed.There is a dislocation of the right hip arthroplasty.Extensive radiolucency along the proximal femoral stem is present as noted.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
36MM I.D. SIZE LL ELEVATED RIM LINER USE WITH 58MM O.D. SIZE LL SHELL
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17128660
Report Number0001822565-2023-01627
Device Sequence Number7434554
Product Code LZO
UDI-Device Identifier00889024149816
UDI-Public(01)00889024149816(17)240229(10)64239463
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093846
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue Number00875201336
Device Lot Number64239463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight80 KG